# SDR SWAA2021081898997

- Difficulty date: July 27, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE CRACKED ; / [01] AFT CARGO DOOR CUTOUT FWD LOWER CORNER SCUFF PLATE WELDED FOR CRACK IAW SRM 53-60-15-2R-1. AAR WORK ORDER 42497-1600-0002.; [02] VERIFIED STEP 1. AUDIT C/W
